# SDR DALA2021092805855

- Difficulty date: September 24, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 88,415 hours, 23,304 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 DOOR 1 R WOULD NOT ARM PROPERLY PRIOR TO PUSHBACK. NO SLIDE LIGHT. CORRECTIVE ACTION: CONFIRMED SLIDE LIGHT OPERATING GOOD. FOUND AND REMOVED FOD FROM 1R DOOR GIRT BAR . ARMED & DISARM . (8028448)
